# SDR SIMA20180123009

- Difficulty date: January 23, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 32,782 hours, 28,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP AT SEAT ROWS 3 - 7 INOPERATIVE.  PERFORMED AN OPS CHECK OF THE EMERGENCY LIGHTS IAW AMM 33-50-00. OPS CHECKED GOOD.
